# SDR SWAA2023021089337

- Difficulty date: January 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS767 TO BS787 AT RBL21 AND WL 157 AFT CARGO COMPARTMENT 2022-708725<[01] REPLACED WEB - INTERCOSTAL(SHIELD) AND FASTENERS LOCATED BS767 TO BS787 AT RBL21 AND WL 157 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG# 146A0081; SHEET: 31; REV.: - SEE INDIVIDUAL SIGNS-OFF BELOW;[02] CERTIFIED STEP 1; COMPLETED  ITEM RII
